MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407658
Medical Device Problem Codes Break (1069); High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited gradually increasing and high, plateaued impedance, suggesting possible calcification.The rv lead remains in use.The physician will monitor impedance going forward.No patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
MDR Report Key11334324
Report Number3008973940-2021-00515
Device Sequence Number14100814
Product Code DTB
UDI-Device Identifier00763000014650
UDI-Public00763000014650
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2019
Device Model Number407658
Device Catalogue Number407658
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407652 LEAD, W1DR01 IPG
Patient Age85 YR